I have been having an issue for two months on and off and I need help with identifying it. I have been constantly feeling the need to go to the toilet when nothing comes out and it is a burning sensation when I do. Also, a lot of white thick discharge comes out too.
Welcome to icliniq.com.
I understand all your concerns. From what you mentioned, you have urinary tract infection. UTI causes a burning sensation while urinating, frequent urination and change in the color of the urine. Sometimes, there is a pain in the lower part of the tummy. A short course of antibiotics will improve the condition.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Query: Hi doctor, A few days ago I was diagnosed with UTI infection. I was put on antibiotics, and the ER doctor sent my urine for a culture. My doctor told me that Klebsiella pneumoniae is present in my urine culture and referred me to a specialist. What does it mean? I am 23 years old and sexually active... Read Full >>
Answer: Hi, Welcome to icliniq.com. UTI - urinary tract infection caused by Klebsiella takes longer to get treated. But, once cleared it should not come back. Recurrent UTI could be due to kidney stones, diabetes, dehydration, involvement of upper urinary tract, frequent sexual encounters, etc. I would ... Read Full
Query: Hi doctor, A few months ago, I was suffering from UTI and followed by vaginal dryness. Right now, I feel occasional sharp pain in my vagina, which subsides after a while. Also, I am getting pain during intercourse. I wanted to know the ways to treat this vaginal dryness. I had urine and culture t... Read Full >>
Answer: Hi, Welcome to icliniq.com. Pain can be due to cystitis or recurrence of UTI (urinary tract infection). UTI will not cause vaginal dryness. It indicates inadequate exposure to estrogen (hormone), which can be due to many causes. Regarding dryness and pain during intercourse, it can be reduce... Read Full
Query: Hello doctor,I have a pain in the lower part of my stomach. I also have an urge to urinate but, feel that the urine is not coming through. It happened to me quite a few times now. Can you explain what is causing this and also suggest a medicine. I am on regular medications for thyroid, migraine, a... Read Full >>
Answer: Hello, Welcome to icliniq.com. This kind of a pain and an urge to urinate can happen due to the following possibilities: A renal stone coming down. A urinary infection. Prostate problems. Give me the following details: What is your age? Since how many days do you have this problem? Do you have any o... Read Full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now